725 S. Wright St.
Champaign, IL 61820
2018-Present: Assistant Professor, Department of Statistics, University of Illinois at Urbana-Champaign.
2016-2018: Assistant Professor, Department of Statistics, Florida State University.
2014-2016: Postdoctoral Researcher, Department of EECS, University of California, Berkeley.
Bayesian inference; High-dimensional statistics; Machine learning; Nonparametric statistics; Optimization.
PhD, Statistics, Duke University, 2014.
BS, Mathematics, Tsinghua University, 2011.
Tang, R., & Yang, Y. (Accepted/In press). Bayesian inference for risk minimization via exponentially tilted empirical likelihood. Journal of the Royal Statistical Society. Series B: Statistical Methodology. https://doi.org/10.1111/rssb.12510
Chen, X., & Yang, Y. (2021). Cutoff for Exact Recovery of Gaussian Mixture Models. IEEE Transactions on Information Theory, 67(6), 4223-4238. . https://doi.org/10.1109/TIT.2021.3063155
Chen, X., & Yang, Y. (2021). Diffusion K-means clustering on manifolds: Provable exact recovery via semidefinite relaxations. Applied and Computational Harmonic Analysis, 52, 303-347. https://doi.org/10.1016/j.acha.2020.03.002
Chen, X., Lee, J. D., Li, H., & Yang, Y. (Accepted/In press). Distributed Estimation for Principal Component Analysis: An Enlarged Eigenspace Analysis. Journal of the American Statistical Association. https://doi.org/10.1080/01621459.2021.1886937
Chen, X., & Yang, Y. (2021). Hanson–Wright inequality in Hilbert spaces with application to K-means clustering for non-Euclidean data. Bernoulli, 27(1), 586-614. https://doi.org/10.3150/20-BEJ1251